# SDR AALA2018071769038

- Difficulty date: July 11, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 51,073 hours, 30,531 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 8717
- Condition: Faulted
- Location: Auto Feed
- Part time: 26,568 hours, 9,623 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK AUTO FEED FAULT,  ABLE TO BALANCE WING TANK FUEL IN MANUAL MODE.  MAINTENANCE REPLACED THE NR 1 FUEL LEVEL SENSING CONTROL UNIT, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-46-34-0401 AND 28-46-00-740-001A.
